# SDR USAA960195

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234US
- Make and model: Boeing 737201
- Aircraft serial: 22274
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 786.5-1016
- Part time: 41,362 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-5 CHECK VISUAL INSPECTION, FOUND CORROSION ON STRINGER 27L, BS 786.5 TO BS 1016.  INSTALLED STRINGER SPLICES, REPAIRED PER SRM 53-10-3.  (M)
